# SDR IXXA110080O

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 74,854 hours, 26,353 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Selector Switch
- Condition: Defective
- Location: Anti Ice System
- Part time: 74,854 hours, 26,353 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI ICE SWITCH SMOKED AND HAD BURNING ODOR WHEN PLACED TO ON POSITION.  MX R & R SWITCH ASSY IAW MM 33-13-00/201 AND WDM 30-21-11.  SWITCH OPS CHECK GOOD.  VERIFIED, ACFT RELEASED TO ETOPS 180.
